# SDR RAIA201807135001

- Difficulty date: July 5, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TRIM/FOD HANGING OUT OF MAIN CABIN DOOR AREA AFTER DOOR WAS CLOSED.  RESECURED LOOSE RUBBER TRIM SEAL FROM THE CABIN DOOR.
